Ask an expert
Question

02 Jun 2011

Low sex drive
My gynae says the pill I am on (Yasmin) has affected the testosterone levels in my body and therefore I have a low sex drive. Can this be and how does it get corrected?
Answer 2,456 views
Expert
Sexologist
sexologist

01 Jan 0001

There are several different birth control tablets on the market as well as other forms of birth control. Some of the birth control tablets have a negative impact on sex drive and it might be worth your while to explore other options. Go back to either your gynecologist or seek a second opinion.


You are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18720 votes
Vote